MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE
Catalog Number 00596404010
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the insert was defective.The surgeon said that it was probably due to a bad positioned insert resulting in one of the locks being damaged during the beating.Another insert was used to complete the procedure.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22047534
Report Number0001822565-2025-01453
Device Sequence Number8782167
Product Code JWH
UDI-Device Identifier00889024634992
UDI-Public(01)00889024634992(17)291014(10)66949601
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596404010
Device Lot Number66949601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale